# SDR 08FDEA02823

- Difficulty date: July 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pan
- Part number: A57840120203
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR ON RT SLATNR 1 FOLDING NOSE INNER PAN.  REPAIR PERFORMED IAW SB A300-57-6067 (REPLACEMENT OF INNER PAN), APPROVED BY EA 6-5742-120037.
